# SDR USAA2010092292060

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 33,065 hours, 11,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1145 - SAN - EEL - EMERGENCY LIGHT LENS AT SEAT 8C MISSING.  MAINTENANCE INSTALLED LENS AT EMERGENCY LIGHT FIXTURE SEAT 8C.
